# SDR UHLA2014032200284

- Difficulty date: March 24, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 27,324 hours, 16,875 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT DEFORMATION, GOUGE IN TIP RIB OF VERTICAL STAB.  BLENDED GOUGES ON TIP RIB OF VERTICAL STAB IAW ETD2014-170-024401.
